Steffen Sagave
Steffen Sagave
Verified email at math.ru.nl - Homepage
Title
Cited by
Cited by
Year
Diagram spaces and symmetric spectra
S Sagave, C Schlichtkrull
Advances in Mathematics 231 (3-4), 2116-2193, 2012
672012
Group completion and units in I-spaces
S Sagave, C Schlichtkrull
Algebraic & Geometric Topology 13 (2), 625-686, 2013
272013
DG-algebras and derived A∞-algebras
S Sagave
Journal für die reine und angewandte Mathematik 2010 (639), 73-105, 2010
242010
Universal Toda brackets of ring spectra
S Sagave
Transactions of the American Mathematical Society 360 (5), 2767-2808, 2008
172008
Localization sequences for logarithmic topological Hochschild homology
J Rognes, S Sagave, C Schlichtkrull
Mathematische Annalen 363 (3-4), 1349-1398, 2015
16*2015
Presentably symmetric monoidal∞–categories are represented by symmetric monoidal model categories
T Nikolaus, S Sagave
Algebraic & Geometric Topology 17 (5), 3189-3212, 2017
142017
Spectra of units for periodic ring spectra and group completion of graded E∞ spaces
S Sagave
Algebraic & Geometric Topology 16 (2), 1203-1251, 2016
13*2016
Logarithmic structures on topological K-theory spectra
S Sagave
Geometry & Topology 18 (1), 447-490, 2014
12*2014
On the algebraic K-theory of model categories
S Sagave
Journal of Pure and Applied Algebra 190 (1-3), 329-340, 2004
122004
Generalized Thom spectra and their topological Hochschild homology
S Basu, S Sagave, C Schlichtkrull
Journal of the Institute of Mathematics of Jussieu, 1-44, 2017
102017
Topological Hochschild homology and the cyclic bar construction in symmetric spectra
I Patchkoria, S Sagave
Proceedings of the American Mathematical Society 144 (9), 4099-4106, 2016
92016
Comparing cyclotomic structures on different models for topological Hochschild homology
E Dotto, C Malkiewich, I Patchkoria, S Sagave, C Woo
Journal of Topology 12 (4), 1146-1173, 2019
82019
Virtual vector bundles and graded Thom spectra
S Sagave, C Schlichtkrull
Mathematische Zeitschrift 292 (3-4), 975-1016, 2019
82019
Logarithmic topological Hochschild homology of topological K-theory spectra
J Rognes, S Sagave, C Schlichtkrull
arXiv preprint arXiv:1410.2170, 2014
72014
Derived Logarithmic Geometry I
S Sagave, T Schürg, G Vezzosi
arXiv preprint arXiv:1307.4246, 2013
7*2013
Strictly commutative models for E-infinity quasi-categories
D Kodjabachev, S Sagave
arXiv preprint arXiv:1408.0116, 2014
62014
Multiplicative parametrized homotopy theory via symmetric spectra in retractive spaces
F Hebestreit, S Sagave, C Schlichtkrull
Forum of Mathematics, Sigma 8, 2020
52020
Homotopical and operator algebraic twisted K-theory
F Hebestreit, S Sagave
Mathematische Annalen 378 (3), 1021-1059, 2020
42020
A strictly commutative model for the cochain algebra of a space
B Richter, S Sagave
Compositio Mathematica 156 (8), 1718-1743, 2020
42020
Homotopy invariance of convolution products
S Sagave, S Schwede
arXiv preprint arXiv:1907.05188, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20